MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER
Catalog Number 77825890
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, when unpacking the envoy catheter (77825890, 31253144) the health care professional (hcp), noticed that it was torn at the top of the hub and then placed it on its side.Additional event information received on 23-jan-2025 indicated that the device was stored and handled according to the instructions for use (ifu).There was no damage noted to the packaging.The integrity of the sterile pouch was not compromised.There were no procedural delays due to the event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, when unpacking the envoy catheter (77825890, 31253144) the health care professional (hcp), noticed that it was torn at the top of the hub and then placed it on its side.Additional event information received on 23-jan-2025 indicated that the device was stored and handled according to the instructions for use (ifu).There was no damage noted to the packaging.The integrity of the sterile pouch was not compromised.There were no procedural delays due to the event.The device was returned to j&j medtech for further evaluation.A non-sterile envoy, 7f, 90 cm, mpd was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the hub was noted to be cracked.A manufacturing investigation was requested.-ft-ir: the obtained spectrum reveals vibrations characteristic of a polycarbonate-based material that meets the hub material specifications.The ftir results indicate that both the control and suspect hub materials exhibit the same chemical properties, showing no significant differences.-manufacturing investigation: the catheter associated with the complaint was reviewed by the product engineering team (pet) and the product analysis laboratory (pal).The inspection confirmed that the luer hub was cracked.During the manufacturing process, the resin was properly dried for the required minimum duration of 4 hours, as outlined in local procedures.Despite adhering to standard procedures with the production parts, the defect in question could not be reproduced.This suggests that the issue may not originate from the established production process, or the standard materials used, necessitating further investigation into other variables that could be contributing to the hub damage.The lot record was reviewed to check for any nonconformities that could indicate a risk of damage.No pth (process trouble history) or nonconformance records were found, which confirms that the normal process was followed for this lot.The pfmea risk document for the production line identifies all potential failure modes associated with the molding process.These failure modes are controlled using various testers on the catheter, along with 100% visual inspection.-conclusion: the manufacturing process has been carefully examined and found not to be the source of the defect.Therefore, it is crucial to concentrate on the processes that occur after shipping to determine the actual root cause of the issue.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21230911
Report Number3007628272-2025-00005
Device Sequence Number7503811
Product Code DQY
UDI-Device Identifier10886704075004
UDI-Public(01)10886704075004(17)270131(10)31253144
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number77825890
Device Lot Number31253144
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/10/2025
04/28/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/11/2025
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown